# SDR VNAA9905001

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: OL3092
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

THE RIGHT HAND MAIN LANDING GEAR FAILED TO INDICATE A DOWN AND LOCKED CONDITION WHEN SELECTED.  THE CREW FOLLOWED QRH PROCEDURES AND DECLARED AN EMERGENCY.  THE AIRCRAFT CONTINUED THE APPROACH AND A SAFE LANDING WAS MADE.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND MAIN LANDING GEAR DOWNLOCK INDICATOR LIGHT, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 31-14-00.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
